# SDR DALA1121740960

- Difficulty date: March 17, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 55,527 hours, 41,656 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: SE095500064
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHINGS RUSTED ON LT STAB INBD ATTACH LUG AT TOP OF VERT STAB NR 77.  REPLACED PER EA 09-073278-12 AD REV G.
